# SDR ASAA2015012310426

- Difficulty date: January 23, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 48,854 hours, 18,899 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.5" CRACK FOUND 26" FROM FRONT SPAR AT STABILIZER, STA 175 ON LT HORIZONTAL STABILIZER  LOWER SKIN.  ACFT GROUNDED. REMOVED DAMAGE ON LT HORIZONTAL LOWER SKIN AT STABILIZER  STA 175 IAW SRM 51-10-02.  REPAIRED AREA IAW SRM 55-10-01-2R-11. APPLIED TOPCOAT PAINT TO REPAIR IA WB737NG AMM 51-21-99 REPAIR IS CATEGORY B AND MUST BE REINSPECTED 56000 FLIGHT CYCLES AFTER REPAIR INSTALLATION.
